Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Erox

Is This the Reason Why I Have Red Marks

I heard from some other people that while you're taking Accutane, or afterward, your skin takes longer to heal. Is this the reason why I have red marks now? I've used bp treatment for my acne before I was on Accutane and I didn't have as much red marks. Then after I was finished with Accutane, and my face got worse again, I went back to pb products. My face has more red marks now and I was wondering if it was because I went on Accutane but it didn't get rid of my acne problem? That would suck if that was the reason I have more red marks now. Then I get screwed my Accutane twice over. :wall:

sorry that should be, I got screwed by Accutane twice over.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×